# SDR UIEA2018042400777

- Difficulty date: April 24, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N653GT
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 80,581 hours, 23,232 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Misrouted
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK EGRESS UNIT CABLES DISCONNECTED AND KINKED.  ON REMOVAL, THE CABLE WAS FOUND TO BE ROUTED INCORRECTLY. ROUTED CABLE AND INSTALLED THE EGRESS UNIT. NO DEFECTS NOTED. IAW AMM 25-61-03, STEP 2, AND 3.
